MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC MEMORY II DOUBLE LUMEN EXTRACTION BASKET; BILIARY CATHETER AND ACCESSORIES

WILSON-COOK MEDICAL INC MEMORY II DOUBLE LUMEN EXTRACTION BASKET; BILIARY CATHETER AND ACCESSORIES
Model Number G25149
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a sealed pouch from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the report.The device was returned in a sealed pouch with wrinkles, indicating the possibility that the device had excessive pressure applied to it inside the pouch.The handle of the basket is bent at the distal end, specifically at the white shrink tubing.A lab meeting was held with capa engineering on 11mar2026 to assess if the damage incurred by the device had any relationship to ongoing capa investigations.The device pouch was opened during this meeting and it was determined not to be related.However, it was observed, during this meeting, that the handle cannula had broken within the kinked shrink tubing, severing the connection between the drive wire and handle.The state of the packaging and visual inspection of the fracture both indicate significant external force was applied to the device, but it cannot be determined at what point the external force was applied.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the product said to be involved confirmed the report.The root cause of this observation was determined to be an application of external force upon the sealed pouch and device based on their returned condition.However, it is unknown when this force was applied as actual product handling conditions could not be duplicated in the laboratory setting.This limits our ability to conclusively determine a root cause for the applied force.Prior to distribution, all memory ii double lumen extraction baskets are subjected to a visual inspection and functional testing to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
In preparation for an unspecified procedure, the physician selected a cook memory ii double lumen extraction basket.It was initially reported that the handle of the basket was found to be bent before the packaging was opened.This has not historically caused or contributed to serious injury to the patient or user so there was no reportable information at that time.The device returned on 11mar2026 and the device broke at the handle cannula during evaluation.This occurred prior to patient contact; there was no impact to the patient.In addition, the user sustained no clinical consequence and there were no adverse effects to the user.

Brand Name
MEMORY II DOUBLE LUMEN EXTRACTION BASKET
Common Device Name
BILIARY CATHETER AND ACCESSORIES
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
3367440157
MDR Report Key24792129
Report Number1037905-2026-00162
Device Sequence Number21293251
Product Code LQR
UDI-Device Identifier00827002251496
UDI-Public(01)00827002251496(17)280930(10)W4974692
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K171969
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG25149
Device Catalogue NumberMB-35-2X4-8
Device Lot NumberW4974692
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown